Need some Help please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2006
Total Posts : 38
   Posted 7/3/2006 9:37 PM (GMT -6)   
Hey all. just need some help here. Im going to my doctor on thursday this week to see if they can help me with my IBS...I have diareha and the like...Not fun...Ive been to doctors before,but that was 2 years ago when i first got IBS so im going again to see if they can shed some more light on the subject....Im going to ask about things like colestaid tablets,calcuim tablets, acid reflux, ativan,gall bladder and see if i can have a  lactose intolerance test....Is there anything else you guys think i should ask about?? like is there something that works for u guys that i should maybe try. im at my wits end..
Any help would be appreciated :)

Regular Member

Date Joined May 2006
Total Posts : 43
   Posted 7/4/2006 4:25 AM (GMT -6)   

I don't remember what your symptoms are from your previous posts, but I have been tested for all kinds of food allergies (seafood, milk, nuts, etc) including gluten, a protein found in wheat & a whole host of grains.  You may want to ask your doctor about gluten sensitivities and celiac disease.  Good Luck!


Regular Member

Date Joined Jun 2006
Total Posts : 38
   Posted 7/4/2006 5:21 AM (GMT -6)   
thanks rgrwfe. i will ask about food allergies to... My symptoms are basically..diareha after the wrong foods...umm stomach cramps every now and then,followed by D...and nerves make it a whole lot worse..and i guess generally feeling unwell...lots of gas lol...just stuff like that..

Regular Member

Date Joined Apr 2006
Total Posts : 326
   Posted 7/4/2006 8:37 AM (GMT -6)   
Hi ItalianBella -

You mentioned ativan - just think hard about it before you decide to take it. Like other benzo's, it may be extremely difficult to stop taking it once you start. I take it. My D has improved since taking it - but I still have D every day, so it is certainly no cure. I have tried to taper off of it as I do not want to take it long term; every time I try the D gets worse and, of course, my anxiety symptoms return with a vengeance. This has happened to me in spite of the fact that my dosage is extremely low. However, I have read other people's stories where they had no problem stopping it. Good luck at the doctor, I hope you find something that helps you.


Veteran Member

Date Joined Apr 2005
Total Posts : 3269
   Posted 7/4/2006 7:53 PM (GMT -6)   
You may want to talk to your doctor about anti-spasmodics.
Good luck and keep us posted.
Co-Moderator for the IBS Forum
Please donate to help HealingWell continue to help us.....

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 1:44 AM (GMT -6)
There are a total of 2,713,277 posts in 299,176 threads.
View Active Threads

Who's Online
This forum has 153753 registered members. Please welcome our newest member, Cecilwood.
205 Guest(s), 7 Registered Member(s) are currently online.  Details
University Cancer Centers, 1000Daisies, Girlie, Sheeks175, AnnabelleLee, celebrate life, (Seashell)

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer